Skip to main content

Limit Behavior of a Compound Poisson Process with Switching Between Multiple Values

The paper deals with the limit behavior of a compound Poisson process with switching between a finite number of sequences of i.i.d. random variables. The switching is provided by Bernoulli’s random variables. Under suitable normalization, the limit process is a Brownian motion with switching variance.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    A. N. Borodin, “Limit behavior of a compound Poisson process with switching,” Zap. Nauchn. Semin. POMI, 466, 54–66 (2017); English transl. J. Math. Sci., 244, No. 5, 733–742 (2020).

  2. 2.

    A. N. Borodin, “Limit behavior of a compound Poisson process with switching and dominant summands,” Zap. Nauchn. Semin. POMI, 474, 46–62 (2018); English transl. J. Math. Sci., 251, No. 1, 27–37 (2020).

  3. 3.

    A. N. Borodin, “Distributions of functionals of switching diffusions,” Zap. Nauchn. Semin. POMI, 454, 52–81 (2016); English transl. J. Math. Sci., 229, No. 6, 632–650 (2018).

  4. 4.

    A. N. Borodin, “Distribution of functionals of the telegraph process and switching diffusions,” Zap. Nauchn. Semin. POMI, 466, 38–53 (2017); English transl. J. Math. Sci., 244, No. 5, 723–732 (2020).

  5. 5.

    A. N. Borodin, Random Processes [in Russian], St. Petersburg (2013).

  6. 6.

    F. R. Gantmacher, Theory of Matrices [in Russian], 3rd ed., Moscow (1967).

  7. 7.

    A. G. Kurosh, A Course in Higher Algebra [in Russian], 11th ed., Moscow (1975).

  8. 8.

    H. Bateman and A. Erdélyi, Tables of Integral Transforms, Vol. 1, McGraw–Hill Book Company, Inc., New York (1954).

  9. 9.

    E. S. Garai, “On the convergence of workload in service system to Brownian motion with switching variance,” Zap. Nauchn. Semin. POMI, 474, 77–89 (2018); English transl. J. Math. Sci., 251, No. 1, 46–53 (2020).

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to A. N. Borodin.

Additional information

Translated from Zapiski Nauchnykh Seminarov POMI, Vol. 486, 2018, pp. 44–62.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Borodin, A.N. Limit Behavior of a Compound Poisson Process with Switching Between Multiple Values. J Math Sci 258, 764–776 (2021). https://doi.org/10.1007/s10958-021-05579-w

Download citation